MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a labeling issue occurred.The box of an emerge mr balloon was opened.However, upon opening the package, there was a 3.0 x 12 synergy stent inside of it.It was a balloon box but a synergy stent in a foil package was inside.The device never went into the patient's body and procedure was completed with another 2.5mmx12mm balloon.
 
Additional Manufacturer Narrative
Device is combination product.Synergy ii us mr 3.00 x 12mm stent delivery system was returned for analysis.The synergy foil pouch was returned opened, torn open along top.No other damage noted, all labelling was legible.The synergy tyvek pouch returned opened with empty coil/hoop inside.One of the product stickers had been removed.No damage noted, all labelling legible.An examination of the crimped stent found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The balloon was reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the shaft polymer extrusion found no issues.No issues were identified during the device analysis.The emerge shelf carton had been returned opened with blue closure strip open, creases were noted on the front of box, all labelling was legible.Inside emerge carton there was a synergy dfu card and patient info guide, a synergy foil pouch and a synergy tyvek pouch containing hoop/coil.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9763542
Report Number2134265-2020-01555
Device Sequence Number2952432
Product Code NIQ
UDI-Device Identifier08714729840053
UDI-Public08714729840053
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2021
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0024297291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1